I had surgery yesterday...laprascopic gallbladder removal...apparenlty the removal went smoothly....though I had bronchiospasms while under and was given a nebulizer treatment in the OR, at least that's what I'm pretty sure I heard while in the recovery area.....they had problems getting my heartrate to go back to normal so I spent the night....the problem I'm having since then has been with my throat....somehow during the intubation my uvula took a hit and is quite swollen and bruised at the bottom.....how typical is this? and about how long does it take to heal? It's not having an adverse effect on my breathing....but it does cause a gagging sensation and makes swallowing/eating difficult.
By no means is it normal yet, but the sweling is down some. My voice hasn't returned to normal and I still can't sing. I have come back home to Texas for school, and now the Cedar Fever has hit us all, which makes it hard to know if the horseness is still a lingering effect of the uvula problem, or related to the cedar pollen. It's funny, I sure thought that if there were to be any problems from surgery, it would digestive....never would have thought about my throat while having gallbladder surgery. On a good note, after having suffered from nausea/vomiting for nearly two months....with the removal of the gallbladder, all those symptoms are gone, and I'm having NO bad effects from not having the gallbladder.
I had allergy testing done this past July...and it showed that I'm highly sensitive to molds and cedar. I've had sinus problems for years, get infections really easily. I had a CT done of my sinuses about a year ago that showed that the frontal sinuses were almost totally calcified (can't say I know what that means)...but since I have the PND and congestion pretty much year round, they both say that there is both an allergic rhinitis aspect to it, as well as a non-allergic rhinitis aspect. I've used nasal steroids in the past with mixed results, but I will definately ask my doctor about trying them again. Fortunately Cedar Fever will end in February (hopefully sooner).
Question for you: I take Adderall (adderrall) 20mg TID. Are there any contraindications for taking sudafed or antihistamines with adderall (adderrall)?
I'm currently coughing like crazy from a mold allergy too.
Nasal steroids would certainly help, and since you've got another month of Cedar Fever, it's worth starting right away. If you've used them in the past, often times your doctor may be willing to refill them based on a telephone call from you.
adderall (adderrall) is a stimulant. sudafed (pseudephedrine) is a stimulant. antihistamines are mildly sedating (more depressant). There are no contraindications taking these medicines together, but i think you may find the sudafed uncomfortably stimulating. And if you need adderall (adderrall), you may find antihistamines too fatiguing.
Gee, the last part sure sounds like a catch-22...one could be too stimulating, the other could be too fatiguing....but school and work are pretty miserable if my adhd is untreated. I've got an appointment with my family practice doc this coming tuesday, so I'll see what he thinks will do the most good. Sorry to hear that you're coughing like crazy.....hope you feel better really soon! The only plus side that I've found is that out of 20 people in my January term class....at least 10 are suffering with the cedar fever...including the professor....so at least we're miserable together!
Poor wife....make sure she doesn't hurt her foot kicking you ;)
Professor went to her doc yesterday...apparently thinks its a bacterial infection since she's on antibiotics now.
Record high levels of the pollen here today....wicked pattern......causes my asthma to flare terribly...schedule isn't helping either--work, then class, then work....come home beat but the allergies and asthma don't let me sleep
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.